# SDR ASOA201101877

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM, LBL 9 AND RBL 9 INBD AND OTBD ANGLES ARE CRACKED.  FABRICATED ANGLES IAW REO 601R-53-11-926, PERFORMED NDT INSPECTION IAW NDTM PART 1, 51-20-06, NO INDICATIONS NOTED.  INSTALLED ANGLES IAW REO 601R-53-11-926, NOTES 4,5,6,7,8,10 AND 11.
